ABSTRACT A new algebraic construction -called rotation- is introduced in this paper which from any left-continuous triangular norm which has no zero divisors produces a left-continuous but not continuous triangular norm with strong induced negation. An infinite number of new families of such triangular norms can be constructed in this way which provides a huge spectrum of choice for e.g. logical and set theoretical connectives in non-classical logic and in fuzzy theory. On the other hand, the introduced construction brings us closer to the understanding the structure of these connectives and the corresponding logics. From the application point of view, results of this paper can be especially useful in the field of non-classical logic, fuzzy sets, and fuzzy preference modeling
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1080/11663081.2000.10510989
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

PhilArchive copy

Upload a copy of this paper     Check publisher's policy     Papers currently archived: 70,337
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

Add more citations

Similar books and articles

On the Continuity Points of Left-Continuous T-Norms.S. Jenei & F. Montagna - 2003 - Archive for Mathematical Logic 42 (8):797-810.
Standard Completeness Theorem for ΠMTL.Rostislav Horĉík - 2005 - Archive for Mathematical Logic 44 (4):413-424.
Fuzzy Logics Based on [0,1)-Continuous Uninorms.Dov Gabbay & George Metcalfe - 2007 - Archive for Mathematical Logic 46 (5-6):425-449.
Advances in the ŁΠ and Logics.Petr Cintula - 2003 - Archive for Mathematical Logic 42 (5):449-468.
Mathematical Fuzzy Logics.Siegfried Gottwald - 2008 - Bulletin of Symbolic Logic 14 (2):210-239.
On N -Contractive Fuzzy Logics.Rostislav Horčík, Carles Noguera & Milan Petrík - 2007 - Mathematical Logic Quarterly 53 (3):268-288.


Added to PP index

Total views
12 ( #809,802 of 2,507,895 )

Recent downloads (6 months)
8 ( #89,094 of 2,507,895 )

How can I increase my downloads?


My notes